Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A correction: ``A local solution of the difference equation $ \Delta y(x)=F(x)$ and of related equations'' [Trans. Amer. Math. Soc. 39 (1936), no. 3, 345-379; 1501852]


Author: I. M. Sheffer
Journal: Trans. Amer. Math. Soc. 41 (1937), 153-159
MSC: Primary 39A10; Secondary 30D05
DOI: https://doi.org/10.1090/S0002-9947-1937-1501895-7
Original Article: Trans. Amer. Math. Soc. 39 (1936), 345-379.
MathSciNet review: 1501895
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 39A10, 30D05

Retrieve articles in all journals with MSC: 39A10, 30D05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1937-1501895-7
Article copyright: © Copyright 1937 American Mathematical Society